Alert archive / Illinois / Flash Flood Warnings in 2008
Flash Flood Warning 14, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jun 7, 2008, 2:28 PM CDT for Mercer County, Rock Island County, Illinois; Muscatine County, Scott County, Iowa. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2008, 2:28 PM CDT (19:28 UTC)
- Expired
- Jun 7, 2008, 4:01 PM CDT
- In force
- 93 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Muscatine County, IA, Scott County, IA, Mercer County, IL, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 12 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.5 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2173 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDVN 071929
FFWDVN
IAC139-163-ILC131-161-072230-
/O.NEW.KDVN.FF.W.0014.080607T1928Z-080607T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
228 PM CDT SAT JUN 7 2008
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MUSCATINE COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITY OF MUSCATINE...
SCOTT COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITIES OF...DAVENPORT...BETTENDORF...
MERCER COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITY OF ALEDO...
ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITIES OF...ROCK ISLAND...MOLINE...EAST MOLINE...
* UNTIL 530 PM CDT
* AT 224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM NEAR WALCOTT...OR 6 MILES WEST
OF DAVENPORT...MOVING NORTHEAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SILVIS...RIVERDALE...HAMPTON...ELDRIDGE...DONAHUE...RAPIDS CITY...
LE CLAIRE...LONG GROVE...PORT BYRON...PRINCETON...CORDOVA AND
MCCAUSLAND
FLOODING OF SMALL STREAMS AND CREEKS...STREETS...UNDERPASSES AND LOW
LYING URBAN AREAS IS LIKELY.
LAT...LON 4154 9020 4152 9036 4145 9044 4106 9045
4107 9095 4116 9100 4123 9110 4134 9108
4134 9137 4159 9137 4159 9090 4177 9089
4177 9078 4174 9071 4176 9067 4178 9051
4172 9033 4178 9025 4168 9022 4164 9016
TIME...MOT...LOC 1928Z 208DEG 44KT 4160 9069
$$
DLF2 follow-up statements
000
WGUS73 KDVN 072022
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
318 PM CDT SAT JUN 7 2008
IAC139-163-ILC131-161-072230-
/O.CON.KDVN.FF.W.0014.000000T0000Z-080607T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT IA-MUSCATINE IA-ROCK ISLAND IL-MERCER IL-
318 PM CDT SAT JUN 7 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
MERCER...ROCK ISLAND...MUSCATINE AND SCOTT COUNTIES...
AT 313 PM CDT...THE THUNDERSTORM THAT PRODUCED THE HEAVY RAIN HAS
MOVED NORTHEAST OF THE AREA. HOWEVER...OTHER SCATTERED
THUNDERSTORMS CONTINUE TO DEVELOP OVER THE AREA. THESE STORMS WILL
ALSO PRODUCE HEAVY RAIN AND COULD CAUSE SOME FLASH FLOODING. THE
MOST SUSCEPTIBLE PLACES TO FLOODING WILL BE URBAN AREAS WHERE STORM
DRAINS MAY BECOME OVERWHELMED BY THE INTENSE RAINFALL.
FLOODING OF SMALL STREAMS AND CREEKS...STREETS...UNDERPASSES AND LOW
LYING URBAN AREAS IS LIKELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR NORTHEASTERN IOWA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
800 PM CDT SATURDAY EVENING FOR EASTERN IOWA AND NORTHWESTERN
ILLINOIS.
LAT...LON 4154 9020 4152 9036 4145 9044 4106 9045
4107 9095 4116 9100 4123 9110 4134 9108
4134 9137 4159 9137 4159 9090 4177 9089
4177 9078 4174 9071 4176 9067 4178 9051
4172 9033 4178 9025 4168 9022 4164 9016
TIME...MOT...LOC 2018Z 208DEG 44KT 4214 9030
$$
DLF000
WGUS73 KDVN 072101
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
400 PM CDT SAT JUN 7 2008
IAC139-163-ILC131-161-072110-
/O.CAN.KDVN.FF.W.0014.000000T0000Z-080607T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT IA-MUSCATINE IA-ROCK ISLAND IL-MERCER IL-
400 PM CDT SAT JUN 7 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MERCER...ROCK
ISLAND...MUSCATINE AND SCOTT COUNTIES...
THUNDERSTORMS HAVE DIMINISHED OVER THE AREA ENDING THE IMMEDIATE
FLASH FLOOD THREAT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR NORTHEASTERN IOWA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
800 PM CDT SATURDAY EVENING FOR EASTERN IOWA AND NORTHWESTERN
ILLINOIS.
LAT...LON 4154 9020 4152 9036 4145 9044 4106 9045
4107 9095 4116 9100 4123 9110 4134 9108
4134 9137 4159 9137 4159 9090 4177 9089
4177 9078 4174 9071 4176 9067 4178 9051
4172 9033 4178 9025 4168 9022 4164 9016
TIME...MOT...LOC 2100Z 208DEG 44KT 4259 8997
$$
DLFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 1:48 PM CDT, 40 minutes earlier.
Area forecast discussion, Jun 7, 1:48 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
148 PM CDT SAT JUN 7 2008
.SYNOPSIS...
AN AREA OF LOW PRESSURE CENTERED OVER KANSAS WILL MOVE NORTHEAST
TONIGHT ALONG A QUASI STATIONARY SURFACE BOUNDARY DRAPED OVER
NORTHEASTERN IOWA. THIS LOW PRESSURE...COMBINED WITH AN UPPER
LEVEL DISTURBANCE AND ABUNDANT LOW LEVEL MOISTURE...WILL PRODUCE
NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS COULD BE
SEVERE THIS EVENING AND PRODUCE STRONG DAMAGING WINDS AND LARGE
HAIL. A FEW TORNADOES ARE ALSO POSSIBLE. HEAVY DOWNPOURS THIS
EVENING THROUGH SUNDAY MORNING COULD ALSO LEAD TO FLASH FLOODING
IN LOCATIONS WERE THE GROUND IS ALREADY SATURATED. ..KUHL..
&&
.SHORT TERM...TONIGHT AND SUNDAY...
THE THREAT OF SEVERE WEATHER THIS EVENING WILL CHANGE INTO MORE
OF A HYDROLOGIC THREAT WITH RIVER FLOODING AND FLASH FLOODING
POSSIBLE OVERNIGHT INTO SUNDAY. NUMEROUS SHOWERS AND THUNDERSTORMS
ARE LIKELY AS MODEL PRECIPITABLE WATER VALUES RANGE AROUND 2
INCHES WITH 850MB DEWPOINTS BETWEEN +15C TO +17C. A LOW LEVEL
SURFACE BOUNDARY DRAPED OVER NORTHEAST IOWA WILL SERVE AS A
FOCUSING MECHANISM FOR THESE STORMS AS A 50KT 850MB JET OVER SOUTH
CENTRAL IOWA WILL SLOW TO 35KT ACROSS NORTHEAST IOWA AND ENHANCE
LOW LEVEL SPEED CONVERGENCE. THE RFC 1 AND 3 HOUR DIGITAL FLASH
FLOOD FLOOD GUIDANCE FROM 12Z SATURDAY...SHOW THAT RAINFALL
AMOUNTS AROUND 1.5 INCHES ARE ALL THAT IS NEEDED TO PRODUCE FLASH
FLOODING IN LOCATIONS NORTH OF INTERSTATE 80. A FLASH FLOOD WATCH
IS IN EFFECT FOR THIS AREA.
.LONG TERM...SUNDAY NIGHT AND MONDAY...
THE GFS/NAM PROG THE LOW LEVEL BOUNDARY DRAPED ACROSS NORTHEASTERN
IOWA TO SLOWLY SHIFT SOUTH OF THE REGION SUNDAY NIGHT INTO MONDAY.
SHOWERS AND THUNDERSTORMS WILL STILL BE POSSIBLE OVER THE REGION
UNTIL THIS BOUNDARY MOVES FAR ENOUGH SOUTH AND CLEARS THE AREA.
TUESDAY THROUGH NEXT SATURDAY...
THE ECMWF/GFS INDICATE UNSETTLED WEATHER WILL CONTINUE THROUGH
THIS FORECAST PERIOD. THE UPPER LEVEL FLOW OVER THE MID WEST WILL
REMAIN SOUTHWESTERLY AS ANOTHER CLOSED LOW DEVELOPS OVER THE
NORTHERN ROCKIES. SHORTWAVE IMPULSES WILL MOVE THROUGH THE
SOUTHWEST FLOW ALOFT AND CROSS THE MIDWEST. THE FIRST OF THESE
WAVES WILL PRODUCE A CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY
NIGHT INTO WEDNESDAY. ADDITIONAL SHORTWAVES WILL MOVE ACROSS THE
AREA ON THURSDAY AND FRIDAY. WITH THE TIMING OF THESE WAVES
UNCERTAIN...I WILL MAINTAIN THE CURRENT FORECAST OF CHANCE POPS
FOR SHOWERS AND THUNDERSTORMS ON THURSDAY AND FRIDAY. ..KUHL..
&&
.AVIATION...
A VERY MOIST AND UNSTABLE AIR MASS WILL BE RIPE FOR GENERATING
THUNDERSTORMS AND LOW CLOUDS THROUGH THE FORECAST PERIOD.
THUNDERSTORM CHANCES FOCUS MAINLY ON DIURNALLY DRIVEN STORMS THIS
AFTERNOON...THEN THE EXPECTED PASSAGE OF A COMPLEX OF STORMS LATE
TONIGHT AND EARLY SUNDAY MORNING. A SCATTERED TO BROKEN MVFR TO
LOWER VFR DECK WILL PERSIST THROUGH THE DAY AND OVERNIGHT. ..WOLF..
&&
.HYDROLOGY...
THE POTENTIAL FOR A MAJOR FLOODING EVENT EXISTS FOR THE NEXT SEVERAL
DAYS. SEVERAL POINTS ON THE CEDAR...IOWA AND WAPSIPINICON RIVERS ARE
ALREADY FORECAST TO REACH MAJOR FLOOD CATEGORY DURING THE NEXT FEW
DAYS WITH MINOR TO MODERATE FLOODING FORECAST AT MOST OTHER POINTS
IN THOSE BASINS AND THE MISSISSIPPI RIVER FROM KEITHSBURG SOUTH
THROUGH GREGORY LANDING. TONIGHT...THE HEAVY RAIN AXIS WILL IMPACT
MAINLY THE UPPER PORTIONS OF THE IOWA AND CEDAR BASINS AND TO A
LESSER EXTENT THE UPPER WAPSIPINICON BASIN. OVER THE NEXT 5 DAYS
THE COMBINATION OF SEVERAL RAINFALL EVENTS COULD RESULT IN 3 TO 4
INCHES /BASIN AVERAGED/ RAINFALL OVER A LARGE PART OF THE AREA WEST
OF THE MISSISSIPPI RIVER AND A PART OF NORTHWEST ILLINOIS. OF
PARTICULAR CONCERN AT THIS POINT IS THE IOWA RIVER BASIN...ESPECIALLY
CORALVILLE RESERVOIR AND THE IMPACT THE INCREASED DISCHARGES WILL
HAVE AT IOWA CITY AND POINTS DOWNSTREAM. CURRENTLY...BASED ON
TONIGHT/S RAINFALL...INCREASES IN THE DISCHARGE RATE WILL RESULT IN A
STAGE AT IOWA CITY AROUND 25.5 FEET BY THE MIDDLE OF THE WEEK. IT
SHOULD BE NOTED THAT THESE STAGES ARE BASED ON APPROXIMATELY 2
INCHES OF RAIN TONIGHT IN THE UPPER IOWA BASIN. ANY DEVIATION FROM
THESE AMOUNTS WILL RESULT CHANGES TO THE DISCHARGES AT CORALVILLE
AND CRESTS DOWN STREAM. ..DLF..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-
IOWA-JACKSON-JOHNSON-JONES-LINN-MUSCATINE-SCOTT.
IL...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR CARROLL-JO DAVIESS-ROCK ISLAND-STEPHENSON-
WHITESIDE.
MO...NONE.
&&
KUHL/WOLF/DLFHazardous weather outlook, Jun 7, 9:29 AM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 929 AM CDT SAT JUN 7 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-081000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 929 AM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A SIGNIFICANT THREAT OF SEVERE WEATHER IS FORECAST FOR MUCH OF IOWA AND NORTHWEST ILLINOIS THIS AFTERNOON AND EVENING...AND A ROUND OF HEAVY RAIN PRODUCING THUNDERSTORMS IS POSSIBLE AGAIN LATER TONIGHT. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND BECOME MORE NUMEROUS TONIGHT. WHILE THE THREAT OF SEVERE WEATHER EXISTS OVER ALL OF EASTERN IOWA...NORTHEAST MISSOURI AND NORTHWEST AND WEST CENTRAL ILLINOIS...THE HIGHEST RISK EXISTS GENERALLY NORTH AND WEST OF A LINE FROM OTTUMWA IOWA TO ROCKFORD ILLINOIS. THIS INCLUDES THE CEDAR RAPIDS AND DUBUQUE AREAS. THE HAZARDS POSSIBLE TODAY INCLUDE TORNADOES...STRAIGHT LINE WINDS...LARGE HAIL...AND HEAVY RAIN WHICH WILL EXACERBATE RIVER FLOODING AND POSSIBLY CAUSE FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN POSTED FOR NORTHEAST AND PARTS OF EAST CENTRAL IOWA THIS EVENING THROUGH SUNDAY MORNING. WATCHES FOR SEVERE WEATHER ARE ANTICIPATED LATER TODAY. IF YOU WILL BE PARTICIPATING IN OUTDOOR ACTIVITIES TODAY...BE SURE TO KEEP IN TOUCH WITH THE LATEST INFORMATION IN THIS VOLATILE WEATHER SITUATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ONE OR MORE THUNDERSTORM COMPLEXES WILL IMPACT THE OUTLOOK AREA SUNDAY INTO MONDAY IN ADVANCE OF A COLD FRONT SAGGING SLOWLY SOUTH THROUGH THE REGION. A FEW SEVERE THUNDERSTORMS WITH LARGE HAIL... DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE SUNDAY AFTERNOON AND EVENING. HEAVY RAINFALL WILL ALSO BE POSSIBLE. ANY ADDITIONAL HEAVY RAINFALL WILL ONLY EXACERBATE ONGOING FLOODING AND COULD POSSIBLY PRODUCE HIGHER CRESTS ON SOME AREA RIVERS. IN ADDITION...WITH THE GROUND SATURATED FROM RECENT HEAVY RAINS...ANY ADDITIONAL HEAVY RAIN MAY ALSO LEAD TO FLASH FLOODING. THUNDERSTORM CHANCES WILL EXIST LATE TUESDAY THROUGH FRIDAY. AT THIS TIME...IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. MINOR TO MAJOR FLOODING WILL CONTINUE ON MANY EASTERN IOWA TRIBUTARY RIVERS...WITH MINOR TO MODERATE FLOODING ALONG THE MISSISSIPPI RIVER SOUTH OF MUSCATINE. MORE DETAILED INFORMATION CAN BE FOUND IN THE LATEST FLOOD STATEMENT PRODUCT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED LATER TODAY. A CONFERENCE CALL FOR EMERGENCY MANAGEMENT WILL BE CONDUCTED ABOUT 1130 AM THIS MORNING. WOLF
In the hours before
Special weather statement, Jun 7, 1:36 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 136 PM CDT SAT JUN 7 2008 IAZ065>068-078-ILZ015-016-072000- CEDAR IA-CLINTON IA-HENRY IL-LOUISA IA-MUSCATINE IA-ROCK ISLAND IL- SCOTT IA- 136 PM CDT SAT JUN 7 2008 ...HEAVY RAINFALL...GUSTY TO STRONG WINDS POSSIBLE THROUGH 3 PM... AT 130 PM CDT...A LARGE THUNDERSTORM WAS LOCATED 20 MILES SOUTH OF MUSCATINE MOVING NORTHEAST AT 35 TO 40 MPH. THIS STORM IS INTENSIFYING AND IS CAPABLE OF TORRENTIALLY HEAVY RAINFALL RATES OF OVER TWO INCHES AN HOUR AND GUSTY WINDS OF 30 TO 50 MPH WITH ISOLATED HIGHER GUSTS POSSIBLE. MANY LOCATIONS...ESPECIALLY NEAR A MUSCATINE TO THE GREATER QUAD CITIES LINE COULD EXPERIENCE SIGNIFICANT FLASH FLOODING IF THEY RECEIVE AN ADDITIONAL INCH OR MORE OF RAINFALL IN LESS THAN 30 MINUTES DUE TO VERY HIGHER MOISTURE LEVELS. NICHOLS
Local storm report, Jun 7, 2:08 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
208 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM TSTM WND GST MUSCATINE 41.42N 91.07W
06/07/2008 E60 MPH MUSCATINE IA TRAINED SPOTTER
BLINDING RAIN WITH ESTIMATED WIND GUSTS 60 MPH AT WALMART
ON HWY 61 IN MUSCATINE
&&
STEVEKLocal storm report, Jun 7, 2:16 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
216 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM FUNNEL CLOUD 1 N MEDIAPOLIS 41.02N 91.16W
06/07/2008 DES MOINES IA TRAINED SPOTTER
&&
LEThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:30 AM CDT | Flash Flood Watch | DVN | Bureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more | 47 hr |
| Jun 7, 1:49 PM CDT | Tornado Warning | DVN | Henderson, Mercer, Rock Island | 41 min |
| Jun 7, 2:25 PM CDT | Severe Thunderstorm Warning | DVN | Rock Island, Whiteside | 47 min |
| Jun 7, 2:52 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson, Whiteside | 53 min |
| Jun 7, 3:25 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 50 min |
| Jun 7, 11:12 AM CDT | River Flood Warning | DVN | Buchanan, Linn | 9 days |
| Jun 7, 12:05 PM CDT | River Flood Warning | DVN | Benton, Linn | 11 days |
Nearby
Flash Flood Warnings in Illinois, 2008Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.